Show simple item record

dc.contributor.authorMugnolo, Delio ( )
dc.contributor.authorRomanelli, Silvia ( Orcid Icon 0000-0001-5408-042X )
dc.date.accessioned2021-07-20T17:46:36Z
dc.date.available2021-07-20T17:46:36Z
dc.date.issued2006-09-28
dc.identifier.citationMugnolo, D., & Romanelli, S. (2006). Dirichlet forms for general Wentzell boundary conditions, analytic semigroups, and cosine operator functions. Electronic Journal of Differential Equations, 2006(118), pp. 1-20.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13991
dc.description.abstractThe aim of this paper is to study uniformly elliptic operators with general Wentzell boundary conditions in suitable Lp-spaces by using the approach of sesquilinear forms. We use different tools to re-prove analiticity and related results concerning the semigroups generated by the above operators. In addition, we make some complementary observations on, among other things, compactness issues and characterization of domains.en_US
dc.formatText
dc.format.extent20 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectGeneral Wentzell boundary conditionsen_US
dc.subjectDirichlet formsen_US
dc.subjectUltracontractive semigroupsen_US
dc.subjectCosine operator functionsen_US
dc.titleDirichlet forms for general Wentzell boundary conditions, analytic semigroups, and cosine operator functionsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record